Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Towards fully multivariate algorithmics: Parameter ecology and the deconstruction of computational complexity

Fellows, Michael, Jansen, Bart and Rosamond, Frances (2013). Towards fully multivariate algorithmics: Parameter ecology and the deconstruction of computational complexity. European Journal of Combinatorics,34(3):541-566.

Document type: Journal Article
Citation counts: Google Scholar Search Google Scholar

IRMA ID 82794376xPUB262
Title Towards fully multivariate algorithmics: Parameter ecology and the deconstruction of computational complexity
Author Fellows, Michael
Jansen, Bart
Rosamond, Frances
Journal Name European Journal of Combinatorics
Publication Date 2013
Volume Number 34
Issue Number 3
ISSN 0195-6698   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-84865955573
Start Page 541
End Page 566
Total Pages 26
Place of Publication United Kingdom
Publisher Academic Press
HERDC Category C1 - Journal Article (DIISR)
 
Versions
Version Filter Type
Access Statistics: 22 Abstract Views  -  Detailed Statistics
Created: Thu, 07 Aug 2014, 17:10:59 CST